# SDR 08FDEA00148

- Difficulty date: January 15, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 25FX1253119
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK  CEILING PNL SUPPORT ANGLE IS BUCKLED/CRACKED, BS 640, LBL 14.  REPLACED SUPPORT ANGLE AT BS 640, LBL 14 REF SRM 51-30-2 PG 7.  FABRICATED NEW SUPPORT REF SRM 25FX1253.  THIS IS CLASSIFIED AS A MINOR REPAIR.
